Decomposition of a Symmetric Matrix (Handbook Series Linear Algebra).
Numerische Mathematik, Tome 27 (1976), pp. 95-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__27_132435,
author = {J.R. Bunch and L. Kaufman and B.N. Parlett},
title = {Decomposition of a {Symmetric} {Matrix} {(Handbook} {Series} {Linear} {Algebra).}},
journal = {Numerische Mathematik},
pages = {95--110},
year = {1976},
volume = {27},
zbl = {0342.65026},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__27_132435/}
}
J.R. Bunch; L. Kaufman; B.N. Parlett. Decomposition of a Symmetric Matrix (Handbook Series Linear Algebra).. Numerische Mathematik, Tome 27 (1976), pp. 95-110. http://geodesic.mathdoc.fr/item/NUMA_1976__27_132435/